# SDR AALA202104139012

- Difficulty date: April 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 11,373 hours, 4,642 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Position
- Location: Manual Extend
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR FAILED TO RETRACT ON TAKEOFF, FLIGHT RETURNED TO FIELD; DISCOVERED FIRE EXTINGUISHER FELL FROM MOUNT, HITTING ALTERNATE EXTENSION HANDLE DOOR AND TRIGGERING  MICROSWITCH. CLOSED MANUAL EXTENSION DOOR AND PERFORMED FUNCTIONAL TEST IAW AMM 32-32-00, OPS CHECK GOOD.
